# SDR EE4Y2017082204077

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION OF THE UPPER REAR FUSELAGE IT WAS FOUND THE FUSELAGE SKIN WITH AN OIL CAN AT BS 1006 3 INCH BELOW STRG 16L.  THE AFFECTED SKIN AREA HAS BEEN REPAIRED IAW SRM 53-80-01, REPAIR 6.
